# SDR 95FDEA01750

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 500 BETWEEN STR 24 TO 25R AND DENT WAS FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE AREA FROM FRAME, FABRICATED, TREATED AND INSTALLED DOUBLER PER FEDEX SRM 53-10-1 AND 51-40-3.
